U.S. doctors online nowAsk doctors free
Puerto Rico
A 17-year-old female asked:

After drinking pepto bismol (bismuth subsalicylate) i started vomiting and having black stool for the first time is that normal?

1 doctor answer2 doctors weighed in
Dr. Matthew Kozminski
Neurology 17 years experience
Maybe: Black stools can happen with Pepto Bismol (bismuth subsalicylate).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.